Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Hair loss, allergy in hair. On finasteride, minokem. Side effects?

my husband is facing some hair problem like hair loss and some kind of allergy in his scalp. as v went to a doctor, he recommended us the tablet FINASTERIDE (1MG) daily for atleast 3 to 6 months and minokem hair growth with klinique+ solution and when i google these medicines i found soo many side effects. please suggest something...
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013

Welcome and thanks for posting your query to HealthcareMagic.

As per your query your husband have hair fall problem and he is advised Finastride and Minoxidil and you want to know the possibilities of side effects.

Now as per your query it appears that your husband have "male pattern baldness". It is a common phenomenon in all males to have hair fall and a pattern of hair loss because of the hormonal influence. This also depends on the genetical factors form your parent's side.

As it is hormonal problem and we cannot control the hormones -so the problem continues through out our life. Finastride and Minoxidil are two main medicines which are used successfully in improving the condition in unmarried males. In married males there are certain side effects on sexual functions are been reported due to finasteride.
For minnoxidil also there are withdrawal effect and headaches been reported by for this are quite minor side. This is applied in different strengths and then slowly tapered off to reduce any withdrawal effect if any.

Your doctor must have counseled you before writing the medicines that the beneficial effects sometimes outweigh the minor side effects. Rather than searching on internet I think it is better if you can talk to your doctor and put your queries in front of him so that you can be guided better.

Hope this information helps you. If you have any further queries I will be happy to help.

"Wish you good health"

Dr Sanjay Kumar Kanodia
MD (Dermatology)
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor